# SDR ABXA9800303

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3649114N
- Condition: Corrosion
- Location: Bs 920
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED VERTICAL FITTING RBL 65 STATION 920.  REPAIRED IAW DC8 SRM 51-1-20D.
